bones-icon
Knee pains and joint pains
I have knee and joint pains some years but knee pains are very more. Doctors gave tablets _ Emcal d3 softgel caps and Linkace tab. Doctors suggested after five years you can do operation. Now a days I am stopped these tablets. So I think pains are heavy. What to do I am please suggest
33 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You should consult a Orthopaedic doctor and get yourself examined now, and take further advice on treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This type of knee pain may be associated with degenerative changes in the joints called osteoarthritis.. Surgery is required in cases where problem is severe..
Next Steps
You should continue taking analgesics, calcium and vitamin d supplements,  glucosamine for maintaining the joint cartilage and reducing the pain.. You may use Knee cap for support.
Health Tips
You should avoid heavy work, avoid sitting down, avoid Indian toilet..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.